# SDR SWIA202265797

- Difficulty date: March 10, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT RAIL FS 987.00 Â€“ FS 1006.00 IS CORRODED IN MULTIPLE SPOTS.    (C CHECK RO 5/23/22)    CORROSION ON RBL9 FLOOR SEAT RAIL FS 987.00 Â€“ FS 1006.00 HAS NO ALLOWABLE DAMAGE LIMITS AND IS OUT OF LIMITS. REMOVED BAD SEAT TRACK REF CRJ900 AMM 53-00-49-000-801-A07. ORDERED AND RECEIVED REPLACEMENT SEAT RAIL PART# BA670-45073-3. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT SEAT RAIL WITH REPLACEMENT FASTENERS REF CRJ900 AMM 53-00-49-400-801-A07. TORQUE WRENCH USED TUC5825 DUE 30-JUN-22 S/N 6CM100373.
